topicLogo

Memory loss

What is Memory loss?

Also called as amnesia. It is the loss of memory in humans, can be of various types, it is multi factorial.

- Written by

Questions and answers on "Memory loss"

my self pankaj age 32, I am feeling that I dont realize actual things and I feeling. that I m in sleepy. state of mind. memory loss also, sometimes I feel darkness against my eyes. lots of stress should be apply to my mind to realize the things, at the evening my body and my words are like that I am taken drugs, suggest me what is the problem
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
It could be a symptom of depression and will require treatment with drugs like escitalopram or fluoxetine or mirtazapine etc.
Hope I am...
Read Full Thread     Ask a Doctor Now »
hi doctors. i am 23 and i have a problem that i make masturbationâ everyday from last 5years ,now penis is not getting hard and it feels like painy and now i am faceing a problems in my health like my joints pain,head ech , memory loss , eye longsite(i cant see far things properly),no concentration,feeling lazy,not haveing intrest in any thing. stress .please help me to come out of this all problems... kind regards
First i can assure you that masturbation is not responsible for it and you can continue doing it with out any problem. Weakness can be due to poor nutrition, you can show to a physcian and get your self investigated if they able to find out reason then ok, otherwise my suggestion to you is...
Read Full Thread     Ask a Doctor Now »
hello, i've been taking deanxit for over 10 years. but now because of migration to another country it is impossible for me to find it Is there any generic substitute drug for it? does deanxit cause memory loss? what are the other long term effects? for many times i"ve tried to quit deanxit but I failed.
Hello Dear. Deanxit contains two ingredients. Flupenthixol and Melitracen. The former one is an anti-psychotic drug and the latter one is an anti-depressant which is used to treat depression.

If you get a prescription from your doctor for these two medications separately then probably you can get...
Read Full Thread     Ask a Doctor Now »
I have nightfall almost regular for 3days or sometimes gap of 5 6 days,become very weak,memory loss,pls provide remedy
this is not a disease. it happen in 16-22 years. whenever u dream of sex, nightfall occur. by this there is weakness, or no memory loss. after marriage this usually subside. there is no medicine for this.
Read Full Thread     Ask a Doctor Now »
my 70 year old father has been diagnosed with itp with platelet coount fluctuating between 60000 to 100000. doctors have put him on wysolone. current dosage is 50 mg. his platelet count hasn't increased. also he is feeling extreme weakness in his legs and also some memory loss. has lost 3 kg weight in the last one month. is this the right treatment for him? are there any repurcussions if he stops taking wysolone?
Hello,

Your father seems to be suffering from chronic ITP. Its a disease in which antibodies are produced against platelets. Immune suppression is the choice of treatment to improve/ maintain the platelet count. 60000 to 1 lakh platelet count is good for maintenance purpose.
Any steroid dose...
Read Full Thread     Ask a Doctor Now »
I'm navong a ct scan on my brain today i'm wondering if the contrast thatb they are suong will cauxe me to have memory loss and that i had parents who we allergic to th econyrasting dye and I have a migraine headache shpu;d I go ahead and take the test or hold off from it ?
Hi,
Thanks for writing in.

A contrast CT scan will not cause any significant damage to you. Please inform the CT scan technician that your parents had allergy to the contrast so that they are alert when doing the CT scan. They will first give you a test dose of the contrast and ask you if you are...
Read Full Thread     Ask a Doctor Now »
hi doctor..i have done excess masturbation due to which this result in a pain and strain in by back and neck and there is also memory loss...its look like my nerves and veins become very week..i loose my weight n become week....which medicine should i take and doctor should i consult with......
Dear
Welcome to HCM
We understand your concerns

I went through your details. Please understand masturbation is natural and cannot cause any health issues if done in moderation. For young adults one per day and further thrice or four times a week is considered moderate. The pain you are...
Read Full Thread     Ask a Doctor Now »
View more

Health resources related to Memory loss

A Doctor will be with you shortly
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor